| Model Number |
SU130-0321 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that during the procedure: a posterior cervical decompression & fusion c2-6, laminectomy c2-6, iliac crest bone marrow aspiration (spine cervical), the scrub tech showed the nursing manager how easily the drain broke and fractured into pieces.The device was not used for this patient.It was replaced with a different drain and reservoir.
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
Additional Manufacturer Narrative
Lot 1250349 was manufactured on 04/14/25.Visual inspection and pull test were conducted on the drains within this lot and and the drains passed the established acceptance criteria.A sample was received for investigation.Visual and microscopic inspection was conducted and breakage in the non-perforated area was observed.No manufacturing issues were identified for this work order.There was no evidence of excessive force or abnormal handling observed on the returned sample.The root cause cannot be determined.We will continue to monitor related reports to determine if additional actions are necessary.